# SDR AALA200810056

- Difficulty date: October 9, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER HOLE STATION 191 LONGERON 22 LEFT.  DAMAGE CUTOUT AT REPAIRED PER ESO 80559 DATED 10/3/08 AND BOEING SERVICE REWORK DRAWING SRO9530219.
